Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 4, Pages 651-656
http://dx.doi.org/10.1155/S0161171288000791

Nonparametric minimal surfaces in R3 whose boundaries have a jump discontinuity

Department of Mathematics and Statistics, Wichita State University, Wichita 67208, KS, USA

Received 21 January 1987; Revised 18 February 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kirk E. Lancaster, “Nonparametric minimal surfaces in whose boundaries have a jump discontinuity,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 4, pp. 651-656, 1988. https://doi.org/10.1155/S0161171288000791.